Memorial Day Weekend Marathons on Nickelodeon, Cartoon Network, Disney Channel, The Hub, Nicktoons & TeenNick
Today is the start of Memorial Day Weekend and as usual TV networks like the schedule special marathons and premieres. Below is a network-by-network rundown of this weekend’s events:
Nickelodeon (All times EDT/PDT)
Nick kicks off the weekend with a four-hour SpongeBob marathon on Friday from 2-6pm followed by the iCarly movie “iFight Shelby Marx” at 6pm and the Victoria Justice movie The Boy Who Cried Werewolf at 7pm. Saturday has a new Power Rangers Samurai at 12pm, one hour each of Big Time Rush and VICTORiOUS, then another four-hour SpongeBob marathon from 3-7pm. Sunday includes The Fairly OddParents “Wishology: The Exciting Middle Part” special at 12pm and yet another SpongeBob marathon from 1-6pm. Monday has movies and specials starting at 10am, that include The SpongeBob SquarePants Movie, Big Time Beach Party, Freak the Freak Out, iStart A Fan War, iOMG, SpongeBob: Truth or Square, Best Player and the Nick@Nite movie Baby’s Day Out. Nick@Nite will also premiere That ‘70s Show starting Monday at 11pm.
Nicktoons (All times EDT)
Nicktoons has nothing special planned Friday-Sunday, though they do have a new episode of The Mighty B! on Sunday at 12pm. However, they will kick off their summer programming on Monday (which is titled “Nicktoons Summer Blast-Off”) at 10am with an 11-hour Dragon Ball Z Kai marathon followed by a new episode at 9pm. New episodes will continue every Thursday at 8pm starting June 2.
TeenNick (All times EDT)
TeenNick will air three-days of True Jackson, VP starting Saturday, from 12-7pm each day. Starting next Tuesday, True will join the weekday line-up from 6-7pm. Also TeenNick will begin airing all the Bring It On movie starting Monday at 9pm with the first in the series. The remaining movies will air Fridays at 9pm starting June 3.
Cartoon Network (All times EDT/PDT)
Cartoon Network will air two episodes of Batman: The Brave and the Bold followed by three episodes of Young Justice on Friday from 6:30-9pm. Starting Saturday, CN will have three days of mixed movies and shows. Saturday’s movie include Scooby-Doo! The Mystery Begins and the Cartoon Network premiere of Shrek the Third starting at 5:15pm. Sunday includes some Scooby-Doo animated movies in the morning, along with The Looney Tunes Show, Hole in the Wall and Hoodwinked!, followed by an encore of Shrek the Third at 6pm. Monday is all movies with Tom & Jerry Meet Sherlock Holmes, Scooby-Doo! Camp Scare, Stuart Little, Open Season, Zathura, and Inspector Gadget from 9am-7pm. New episodes of The Amazing World of Gumball, Regular Show, MAD and The Problem Solverz will also air from 7:30-9pm.
Boomerang (All Times EDT)
On Monday, Boomerang will have a 15 hour marathon of The Smurfs from 9am-12am.
Disney Channel (All times EDT/PDT)
Disney Channel has four days of marathons and movies. Three hour marathons start at 5pm Friday-Sunday followed by a movie at 8pm. Friday is a marathon of The Suite Life on Deck followed by The Suite Life Movie. Saturday is a Shake It Up marathon and Sharpay’s Fabulous Adventure. Sunday is the Bridgit Mendler starring series and movie, Good Luck Charlie and Lemonade Mouth. Monday is a mash-up of the three movies aired over Friday-Sunday as well as Hannah Montana: The Movie at 8pm.
Disney XD (All times EDT/PDT)
Disney XD has three days of marathons and movies. Saturday starts with Chicken Little at 9am followed by three-and-a-half hours of Kick Buttowski until 1pm. Fish Hooks gets a special DXD showing from 1-3pm followed by Phineas and Ferb from 3-5:30pm and more Kick Buttowski from 5:30-7pm. Sunday has a new episode of The Avengers: Earth’s Mightiest Heroes at 10am. The marathons start at 11am with two hours each of Pair of Kings, The Suite Life on Deck, Zeke and Luther and I’m in the Band until 7pm. Monday has alternating airings of Pair of Kings, Zeke and Luther and I’m in the Band starting at 8am, then alternating airings of Fish Hooks, Phineas and Ferb and Kick Buttowski starting at 2pm. DXD ends the weekend events with the Lego movie “The Adventures of Clutch Powers” at 5pm.
The Hub (All times EDT)
The Hub kicks off summer on Saturday with back-to-back episodes of My Little Pony: Friendship is Magic, Pound Puppies and Family Game Night from 10am-2pm. Jem launches on The Hub will a three-hour marathon from 2-5pm. A new episode of Dan Vs. also premieres at 8pm. Sunday will be the regular line-up. Monday has marathons of Chuck and Friends from 8am-12pm, Pound Puppies from 12-3pm and a huge Batman marathon starting at 3pm with Batman Beyond until 7pm and an all-night classic 60s Batman marathon from 7pm-6am! The Hub’s new summer line-up launches Tuesday.
As always, check our TV Schedule Archive for current schedules as well as years of archived schedules for these networks and more!